# SDR CALA2017051201378

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 49,827 hours, 21,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH A/C POWER OFF AND EMERGENCY LIGHT SWITCH SET TO ON, MULTIPLE EMERGENCY EXIT LIGHTS INOPERATIVE. PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTINGS, FAULT SHOWN FOR LT FWD EMERGENCY POWER SUPPLY UNIT. RESET BREAKER AND PERFORMED OPERATIONAL TEST OF EMERGENCY POWER SUPPLY UNIT IAW AM M 33-51-38. TEST PASSED. REPERFORMED CIDS EMERGENCY LIGHTING TEST ON CIDS PANEL NO FURTHER FAULTS FOUND.
